Alert archive / New Mexico / Wind Advisories in 2009

Wind Advisory 28, NWS Albuquerque, NM

April 25, 2009

NWS Albuquerque, NM issued this wind advisory at Apr 25, 2009, 3:28 AM MDT. It took effect at Apr 25, 2009, 1:00 PM MDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Apr 25, 2009, 3:28 AM MDT (09:28 UTC)
In effect from
Apr 25, 2009, 1:00 PM MDT
Expired
Apr 25, 2009, 9:00 PM MDT
In force
8 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KABQ 250928
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
328 AM MDT SAT APR 25 2009

...STRONG WINDS EXPECTED TODAY...

.A TIGHT SURFACE PRESSURE GRADIENT IS EXPECTED TO DEVELOP FROM
WEST TO EAST ACROSS THE REGION THIS AFTERNOON. THIS WILL LEAD TO
STRONG WINDS...FIRST OVER WESTERN PORTIONS OF THE STATE...SPREADING
EAST ACROSS THE CENTRAL MOUNTAIN CHAIN AND EASTERN PLAINS LATER IN
THE AFTERNOON AND CONTINUING INTO THE EVENING. SUSTAINED SOUTHWEST 
WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH CAN BE EXPECTED ALONG
WITH OCCASIONAL BLOWING DUST. THE STRONG WINDS ARE EXPECTED TO
GRADUALLY DIMINISH DURING THE LATE EVENING.

NMZ001-008-014-260300-
/O.NEW.KABQ.WI.Y.0028.090425T1900Z-090426T0300Z/
NORTHWEST PLATEAU-WEST CENTRAL MOUNTAINS-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-
INCLUDING THE CITIES OF...FARMINGTON...GALLUP/GRANTS...GLENWOOD
328 AM MDT SAT APR 25 2009

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM MDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM
MDT THIS EVENING. 

SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE
LIKELY WITH THE STRONGEST WINDS EXPECTED ALONG INTERSTATE 40 THIS
AFTERNOON. THE STRONG WINDS MAY ALSO CREATE AREAS OF BLOWING
DUST WHICH MAY CAUSE OCCASIONAL VISIBILITY RESTRICTIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

NMZ005-010>013-016>021-026-260300-
/O.NEW.KABQ.WI.Y.0028.090425T2100Z-090426T0300Z/
NORTHEAST HIGHLANDS-SANDIA/MANZANO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...
SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...SANTA ROSA...
TUCUMCARI...CARRIZOZO...RUIDOSO...FORT SUMNER...ROSWELL...
PORTALES...CLOVIS
328 AM MDT SAT APR 25 2009

...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM MDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM
MDT THIS EVENING. 

SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE
LIKELY WITH THE STRONGEST WINDS EXPECTED ALONG INTERSTATE 40 LATER 
THIS AFTERNOON. THE STRONG WINDS MAY ALSO CREATE AREAS OF BLOWING
DUST WHICH MAY CAUSE OCCASIONAL VISIBILITY RESTRICTIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

KW
2 follow-up statements
000 
WWUS75 KABQ 251750
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1150 AM MDT SAT APR 25 2009

...STRONG WINDS EXPECTED TODAY...

.A TIGHT SURFACE PRESSURE GRADIENT IS EXPECTED TO DEVELOP FROM
WEST TO EAST ACROSS THE REGION THIS AFTERNOON. THIS WILL LEAD TO
STRONG WINDS...FIRST OVER WESTERN PORTIONS OF THE STATE...
SPREADING EAST ACROSS THE CENTRAL MOUNTAIN CHAIN AND EASTERN
PLAINS AS WELL AS THE LOWER AND MIDDLE RIO GRANDE VALLEY LATER IN
THE AFTERNOON AND CONTINUING INTO THE EVENING. SUSTAINED SOUTHWEST
WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH CAN BE EXPECTED ALONG
WITH OCCASIONAL BLOWING DUST. THE STRONG WINDS ARE EXPECTED TO
GRADUALLY DIMINISH DURING THE LATE EVENING.

NMZ009-015-260300-
/O.EXA.KABQ.WI.Y.0028.090425T2100Z-090426T0300Z/
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-
INCLUDING THE CITIES OF...ALBUQUERQUE...SOCORRO
1150 AM MDT SAT APR 25 2009

...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM MDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM
MDT THIS EVENING. 

SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH
ARE LIKELY WITH THE STRONGEST WINDS EXPECTED ALONG INTERSTATE
25 LATER THIS AFTERNOON. THE STRONG WINDS MAY ALSO CREATE AREAS OF
BLOWING DUST WHICH MAY CAUSE OCCASIONAL VISIBILITY RESTRICTIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

NMZ001-008-014-260300-
/O.CON.KABQ.WI.Y.0028.090425T1900Z-090426T0300Z/
NORTHWEST PLATEAU-WEST CENTRAL MOUNTAINS-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-
INCLUDING THE CITIES OF...FARMINGTON...GALLUP/GRANTS...GLENWOOD
1150 AM MDT SAT APR 25 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. 

SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH
ARE LIKELY WITH THE STRONGEST WINDS EXPECTED ALONG INTERSTATE
40 THIS AFTERNOON. THE STRONG WINDS MAY ALSO CREATE AREAS OF
BLOWING DUST WHICH MAY CAUSE OCCASIONAL VISIBILITY RESTRICTIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

NMZ005-010>013-016>021-026-260300-
/O.CON.KABQ.WI.Y.0028.090425T2100Z-090426T0300Z/
NORTHEAST HIGHLANDS-SANDIA/MANZANO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...
SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...SANTA ROSA...
TUCUMCARI...CARRIZOZO...RUIDOSO...FORT SUMNER...ROSWELL...
PORTALES...CLOVIS
1150 AM MDT SAT APR 25 2009

...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 PM MDT THIS EVENING. 

SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH
ARE LIKELY WITH THE STRONGEST WINDS EXPECTED ALONG INTERSTATE
40 LATER THIS AFTERNOON. THE STRONG WINDS MAY ALSO CREATE AREAS
OF BLOWING DUST WHICH MAY CAUSE OCCASIONAL VISIBILITY
RESTRICTIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

BENNETT
000 
WWUS75 KABQ 260302
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
902 PM MDT SAT APR 25 2009

NMZ001-005-008>021-026-260415-
/O.EXP.KABQ.WI.Y.0028.000000T0000Z-090426T0300Z/
NORTHWEST PLATEAU-NORTHEAST HIGHLANDS-WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...FARMINGTON...LAS VEGAS/RATON...
GALLUP/GRANTS...ALBUQUERQUE...SANDIA PARK/CEDAR CREST...
MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...GLENWOOD...SOCORRO...
CARRIZOZO...RUIDOSO...FORT SUMNER...ROSWELL...PORTALES...CLOVIS
902 PM MDT SAT APR 25 2009

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

LOCAL GUSTS TO 45 MPH WILL CONTINUE THROUGH LATE EVENING...WITH
STRONGEST GUSTS OVER SUMMITS AND HILLTOPS...AND THROUGH GAPS AND
PASSES. HOWEVER...WIDESPREAD HAZARDOUS WINDS ARE NO LONGER
EXPECTED.

$$

SHY

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Apr 25, 3:15 AM MDT, 13 minutes earlier.

Area forecast discussion, Apr 25, 3:15 AM MDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
315 AM MDT SAT APR 25 2009

.DISCUSSION...
CURRENT FORECAST PACKAGE LOOKS GREAT AND ONLY MINOR CHANGES HAVE
BEEN MADE. WIND ADVISORIES WILL BE ISSUED FOR MOST AREAS WITH THE
EXCEPTION OF THE RIO GRANDE VALLEY AND THE NORTHERN MTS. THE 00Z
MODEL SUITE IS IN EXCELLENT AGREEMENT ON THE OVERALL PATTERN THRU
THE MIDDLE OF NEXT WEEK. THE LATEST WATER VAPOR LOOP INDICATES AN
UPPER LEVEL DISTURBANCE OVER THE GREAT BASIN MOVING ESE TOWARD
NORTHERN AZ WITH A DRY SLOT AND ASSCD 40 KNOT 700MB JET MAX IN ITS
BASE. ABUNDANT UPPER LEVEL CLOUD COVER WAS ALSO NOTED OVER THE
SOUTHERN ROCKIES AHEAD OF THIS DISTURBANCE KEEPING TEMPS QUITE WARM
OVER NM THIS MORNING.

EXPECT THE MID LEVEL JET MAX TO SLICE ACROSS NM THIS AFTERNOON
AND PRODUCE STRONG SOUTHWEST WINDS MOST AREAS ROUGHLY 19Z-03Z.
MODELS HAVE BACKED OFF ON PRECIP CHANCES OVER THE NORTHERN MTS SO
HAVE RELEGATED THE HIGHEST POPS TO RIGHT ALONG THE COLORADO BORDER
WITHIN THE HIGHER TERRAIN. ALSO REMOVED STORM CHANCES FOR TODAY ALL
AREAS IN THE EAST...AND RETURNED SLIGHT CHANCES AFTER SUNSET AS
THE DRYLINE MAY BE PUSHED BACK BY CONVECTION OVER THE TX PANHANDLE.
THE SYSTEM CLEARS THE AREA SUNDAY WITH SUBSIDENCE IN ITS WAKE.
REMOVED POPS EXCEPT FOR THE FAR NORTHERN MTS AND INCREASED WESTERLY
BREEZES ELSEWHERE.

MONDAY LOOKS NICE WITH TEMPS RETURNING TO ABOVE NORMAL AND SLIGHT
WESTERLY BREEZES. THE UPPER LEVEL GRADIENT TIGHTENS TUESDAY OVER THE
WESTERN HALF OF THE STATE WITH INCREASING WINDS. IT APPEARS TUESDAY
STILL STANDS THE BEST CHANCE FOR STRONG CONVECTION OVER THE EASTERN
COUNTIES AS THE 00Z GFS/ECMWF ARE NOW SHOWING QPF IN THIS AREA. THE
UPPER LEVEL PATTERN THEN BECOMES MORE ZONAL INTO WEDNESDAY THAN THE
PREVIOUS SEVERAL DAYS INDICATED...RESULTING IN MORE DRY AND WINDY
WEATHER FOR NM...ALONG WITH ABOVE NORMAL TEMPS. GUYER

&&

.AVIATION...
MAIN CONCERN TODAY AND THE FIRST PART OF TONIGHT WILL BE WINDS. THE
SURFACE PRESSURE GRADIENT WILL TIGHTEN THIS AFTERNOON FROM WEST TO
EAST WITH SURFACE WINDS INCREASING TO 20 TO 35 KTS WITH GUSTS TO 45
KTS. AT KABQ AND KSAF...NOT EXPECTING SURFACE WINDS TO REACH 30 KTS
SUSTAINED BUT COULD SEE OCCASIONAL GUSTS TO 35 KTS LATER THIS
AFTERNOON. AN AIRPORT WEATHER WARNING MAY NEED TO BE CONSIDERED FOR
KABQ. SOME MOUNTAIN OBSCURATIONS POSSIBLE THIS MORNING WITH A SOLID
BAND OF MID LEVEL CLOUDS BUT VFR CIGS AND VSBYS ARE EXPECTED AT ALL
TAF SITES THROUGH 12Z SUNDAY. A FEW ISOLATED SHOWERS/THUNDERSTORMS
WILL BE POSSIBLE LATER TODAY/TONIGHT OVER THE NORTHERN MOUNTAINS.

NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. KW

&&

.FIRE WEATHER...
CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TODAY AND SUNDAY. WILL
CONTINUE THE RED FLAG WARNING TODAY FOR ALL AREAS EXCEPT THE
NORTHERN MOUNTAINS AND NORTHWEST PLATEAU. FIRE WEATHER WATCH WILL
REMAIN IN EFFECT SUNDAY AFTERNOON AND EARLY EVENING FROM JUST EAST
OF THE CENTRAL MOUNTAIN CHAIN TO THE EASTERN PLAINS.

SUFFICIENT MIXING OF STRONG WINDS ALOFT TO THE SURFACE ARE EXPECTED
FROM WEST TO EAST ACROSS THE LAND OF ENCHANTMENT TODAY. MINIMUM
RELATIVE HUMIDITY VALUES COULD DROP TO AROUND 5 PERCENT LATER THIS
AFTERNOON. POOR RECOVERIES ARE ANTICIPATED OVER A GOOD PORTION OF
THE STATE TONIGHT INTO EARLY SUNDAY. BETTER MOISTURE WILL BE FOUND
OVER THE NORTHERN MOUNTAINS AS STRONG SOUTHWEST FLOW MAY GENERATE
SOME SHOWER AND THUNDERSTORM ACTIVITY LATER TODAY AND TONIGHT

A PERSISTENT UPPER LEVEL TROUGH AND ASSOCIATED STRONG WINDS ALOFT
WILL CONTINUE OVER NEW MEXICO ON SUNDAY WITH THE LIKELIHOOD OF
ADDITIONAL CRITICAL FIRE WEATHER CONDITIONS OVER EASTERN SECTIONS.

A RESPITE FROM CRITICAL FIRE WEATHER CONDITIONS IS EXPECTED ON
MONDAY WITH GOOD OVERNIGHT RELATIVE HUMIDITY RECOVERIES EXPECTED
OVER THE EASTERN PLAINS MONDAY NIGHT AND TUESDAY MORNING. SHOWERS
AND THUNDERSTORMS WILL BE POSSIBLE TUESDAY AND TUESDAY NIGHT ALONG
THE DRYLINE OVER THE EASTERN PLAINS WHILE DRY AND BREEZY CONDITIONS
WITH POOR RECOVERIES CONTINUE FROM THE RIO GRANDE VALLEY...WEST TO
THE AZ/NM BORDER.

THE DRYLINE MAY MIX WELL EAST OF NEW MEXICO WEDNESDAY AND THURSDAY
WITH THE POTENTIAL RETURN OF CRITICAL FIRE WEATHER CONDITIONS OVER A
LARGE PORTION OF THE LAND OF ENCHANTMENT.

ANOTHER UPPER LOW COULD BRING INCREASING MOISTURE AND SHOWER/STORM
CHANCES DURING THE FRIDAY THROUGH SATURDAY TIME PERIOD. KW

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  74  36  65  32 /  10   0   0   0
GALLUP..........................  70  25  63  23 /   5   0   0   0
GRANTS..........................  72  29  65  26 /   0   0   0   0
GLENWOOD........................  78  38  73  33 /   0   0   0   0
CHAMA...........................  65  27  55  23 /  20  20   0   5
LOS ALAMOS......................  69  36  60  35 /   0   0   0   0
RED RIVER.......................  62  25  52  21 /  10  20   5   5
TAOS............................  71  33  62  24 /   5  10   0   0
SANTA FE........................  73  34  63  30 /   0   0   0   0
SANTA FE AIRPORT................  75  36  66  32 /   0   0   0   0
ESPANOLA........................  78  35  69  30 /   0   0   0   0
ALBUQUERQUE HEIGHTS.............  79  47  70  42 /   0   0   0   0
ALBUQUERQUE VALLEY..............  81  45  72  40 /   0   0   0   0
ALBUQUERQUE FOOTHILLS...........  77  43  68  40 /   0   0   0   0
ALBUQUERQUE WEST MESA...........  80  45  71  40 /   0   0   0   0
SOCORRO.........................  83  47  76  40 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  73  37  65  31 /   0   0   0   0
MORIARTY/ESTANCIA...............  75  40  68  33 /   0   0   0   0
CARRIZOZO.......................  79  46  74  39 /   0   0   0   0
RUIDOSO.........................  73  45  66  37 /   0   0   0   0
RATON...........................  76  36  70  29 /   0  10   0   5
LAS VEGAS.......................  72  41  66  32 /   0   0   0   0
ROY.............................  74  43  71  38 /   0   0   0   0
CLAYTON.........................  76  47  73  40 /   0   0   0  10
SANTA ROSA......................  84  46  80  40 /   0   0   0   0
TUCUMCARI.......................  87  50  81  41 /   0   0   0   5
FORT SUMNER.....................  88  48  80  43 /   0   0   0   0
CLOVIS..........................  86  53  80  47 /   0   5   0  10
PORTALES........................  88  53  82  47 /   0   5   0  10
ROSWELL.........................  91  54  87  46 /   0   0   0   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING
FOR THE FOLLOWING ZONES...NMZ103>109.

WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING FOR
THE FOLLOWING ZONES...NMZ001-008-014.

FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR
THE FOLLOWING ZONES...NMZ103-104-107-108.

WIND ADVISORY FROM 3 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING FOR
THE FOLLOWING ZONES...NMZ005-010>013-016>021-026.

&&

GUYER/17
Hazardous weather outlook, Apr 24, 9:12 PM MDT, 6 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
912 PM MDT FRI APR 24 2009

NMZ001>021-026-251200-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
912 PM MDT FRI APR 24 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A RED FLAG WARNING IS IN EFFECT SATURDAY FOR MOST OF THE NORTH AND
CENTRAL NEW MEXICO...EXCEPT THE NORTHWEST PLATEAU AND NORTHERN
MOUNTAINS WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL
CREATE CRITICAL FIRE WEATHER CONDITIONS. EXPECT GUSTY WINDS ACROSS
THE EAST CENTRAL PLAINS...AND OVER HILLTOPS AND SUMMITS NEAR THE
ARIZONA BORDER ON SATURDAY AFTERNOON. ALSO...AFTERNOON
THUNDERSTORMS NEAR THE TEXAS LINE ON SATURDAY AFTERNOON MAY
PRODUCE HAIL AND GUSTY WINDS.

FOR SUNDAY...A FIRE WEATHER WATCH IS IN EFFECT FROM LATE SUNDAY
MORNING THROUGH SUNDAY EVENING FOR THE EASTERN PLAINS...THE
NORTHEAST PLAINS AND ADJACENT HIGHLANDS...AND THE SANDIA...MANZANO
AND GALLINAS MOUNTAINS WHERE LOW HUMIDITIES WITH STRONG WINDS WILL
CREATE CRITICAL FIRE WEATHER CONDITIONS. ALSO...AFTERNOON
THUNDERSTORMS NEAR THE TEXAS LINE ON SUNDAY AFTERNOON MAY PRODUCE
HAIL AND GUSTY WINDS.

FOR MONDAY...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

FOR TUESDAY THROUGH THURSDAY...GUSTY WINDS COMBINED WITH LOW
HUMIDITIES MAY PRODUCE CRITICAL FIRE WEATHER CONDITIONS OVER THE
NORTHEAST AND EASTERN PLAINS...AND THE ADJACENT NORTHEAST
HIGHLANDS AND CENTRAL MOUNTAINS. ALSO...AFTERNOON THUNDERSTORMS
NEAR THE TEXAS LINE EACH DAY MAY PRODUCE HAIL AND GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

CONTACT YOUR LOCAL LAW ENFORCEMENT AT 911 AND THE NATIONAL WEATHER
SERVICE AT 1.888.386.7637 TO REPORT WILDFIRE OUTBREAKS.

SHY

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 3:53 PM MDTRed Flag WarningABQHarding, San Miguel, Union28 hr

Nearby

Wind Advisories in New Mexico, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.